Alert archive / Oklahoma / Tornado Warnings in 2011
Tornado Warning 62, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 24, 2011, 6:59 PM CDT for Carter County, Murray County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2011, 6:59 PM CDT (23:59 UTC)
- Expired
- May 24, 2011, 7:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Carter County, OK, Murray County, OK
The radar
The Norman radar (KTLX), 128 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:47 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 12.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2178 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 422 m²/s²
- 0-3 km storm-relative helicity
- 490 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
178 WFUS54 KOUN 242359 TOROUN OKC019-099-250045- /O.NEW.KOUN.TO.W.0062.110524T2359Z-110525T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 659 PM CDT TUE MAY 24 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... EASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA... EXTREME SOUTHERN MURRAY COUNTY IN SOUTHERN OKLAHOMA... * UNTIL 745 PM CDT * AT 659 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTHEAST OF LONE GROVE...MOVING NORTHEAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE ARDMORE...GENE AUTRY...LONE GROVE...NORTHWESTERN LAKE MURRAY AND SPRINGER. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 25 AND 45. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. && LAT...LON 3407 9736 3438 9722 3435 9691 3407 9711 TIME...MOT...LOC 2359Z 226DEG 40KT 3417 9718 $$
1 follow-up statement
054 WWUS54 KOUN 250008 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 708 PM CDT TUE MAY 24 2011 OKC019-099-250045- /O.CON.KOUN.TO.W.0062.000000T0000Z-110525T0045Z/ MURRAY OK-CARTER OK- 708 PM CDT TUE MAY 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR EASTERN CARTER AND EXTREME SOUTHERN MURRAY COUNTIES... AT 707 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ARDMORE...MOVING NORTHEAST AT 55 MPH. ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED IN NORTHWEST LOVE COUNTY... AND WILL ALSO BE APPROACHING THE ARDMORE AREA. * LOCATIONS IN THE WARNING INCLUDE ARDMORE...GENE AUTRY...LONE GROVE...NORTHWESTERN LAKE MURRAY AND SPRINGER. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 25 AND 45. LAT...LON 3407 9736 3438 9722 3435 9691 3407 9711 TIME...MOT...LOC 0007Z 229DEG 48KT 3419 9708 $$ CJS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 24, 6:57 PM CDT, 2 minutes earlier.
Area forecast discussion, May 24, 6:57 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT TUE MAY 24 2011
.AVIATION...
/00Z TAFS/ THE THUNDERSTORM THREAT HAS LARGELY MOVED EAST OF ALL
TAF SITES...WITH LINGERING SHOWERS OR POSSIBLY A LIGHTNING STRIKE
AT KOKC...KOUN...OR KPNC THROUGH 01Z. BLOWING DUST HAS RESULTED
IN SOME IFR VISIBILITY AT KLAW/KSPS...AND DUST MAY AFFECT
KCSM/KHBR PRIOR TO SUNSET. PREDOMINANTLY VFR CONDITIONS ARE
EXPECTED FROM AROUND 03Z THROUGH THE END OF THE TAF
PERIOD...EXCEPT FOR POSSIBLE MVFR CEILINGS/ISOLATED TSRA IN
NORTHERN OK ON WEDNESDAY.
&&
.PREV DISCUSSION... /ISSUED 218 PM CDT TUE MAY 24 2011/
DISCUSSION...
STORM INITIATION HAS OCCURRED IN WESTERN OK...AHEAD OF A DRYLINE
WHERE THE MID LEVEL CAP IS WEAKEST. WE STILL EXPECT A BROKEN LINE
OF STRONG TO SEVERE THUNDERSTORMS TO FORM ALONG THE DRYLINE...THEN
MOVE EAST. A TORNADO WATCH HAS ALREADY BEEN ISSUED FOR THE OUN CWA
EAST OF THE DRYLINE...AND IS VALID UNTIL 10 PM. THE SEVERE WEATHER
RISK IS EXPECTED TO DECLINE IN THE OUN CWA BY MIDNIGHT.
STRONG SOUTHWEST WINDS AND VERY DRY AIR SHOULD CONTINUE TO AFFECT
FAR WESTERN PORTIONS OF THE CWA INTO THIS EVENING...SO THE RED FLAG
WARNING WILL BE LEFT AS IS. FOR WEDNESDAY...THOUGH TEMPERATURES WILL
BE COOLER... MODERATE NORTHWEST WINDS AND DRY AIR MAY RESULT IN
MEETING RED FLAG CRITERIA AGAIN IN PORTIONS OF WESTERN NORTH TEXAS.
A RED FLAG WATCH WILL BE ISSUED FOR THESE AREAS WEDNESDAY AFTERNOON.
THOUGH IT SHOULD BE COOLER IN OK...MODERATE NORTHWEST WINDS WILL
ELEVATE WILDFIRE CONCERNS IN FAR WESTERN OK AS WELL.
THUNDERSTORMS ARE POSSIBLE AGAIN ON WEDNESDAY ESPECIALLY IN NORTHERN
OKLAHOMA... BUT SEVERE THUNDERSTORMS ARE UNLIKELY. RELATIVELY COOL
WEATHER IS EXPECTED ON WEDNESDAY AND THURSDAY...WITH THURSDAY
EXPECTED TO BE DRY.
NO CHANGES TO THE FORECAST HAVE BEEN MADE FROM FRIDAY ONWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 60 81 56 78 / 50 30 10 0
HOBART OK 57 80 52 78 / 10 10 10 0
WICHITA FALLS TX 60 88 58 84 / 20 10 10 0
GAGE OK 58 73 47 80 / 20 20 10 0
PONCA CITY OK 59 73 55 74 / 60 50 20 0
DURANT OK 67 84 58 78 / 60 10 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR OKZ004-005-009>011-
014>017-021>023-033>038-044.
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004-009-014-
021-033-034-036.
TX...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR TXZ083>090.
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087-
088.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR TXZ083>085-087-088.
&&
02/25/03
TAYLORHazardous weather outlook, May 24, 5:00 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT TUE MAY 24 2011
OKZ004>048-050>052-TXZ083>090-251000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 PM CDT TUE MAY 24 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL AND
SOUTHEAST OKLAHOMA AND PART OF WESTERN NORTH TEXAS.
LOCATION...
THE HIGH RISK AREA COVERS LOCATIONS EAST OF A LINE FROM ALVA TO
WICHITA FALLS. THIS INCLUDES THE CITIES OF ENID...PONCA CITY...THE
OKLAHOMA CITY METRO...LAWTON...ARDMORE...ADA...AND DURANT.
TIMING...
THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT.
IMPACTS...
THE POTENTIAL FOR VIOLENT TORNADOES WILL CONTINUE INTO THE EVENING.
DESTRUCTIVE HAIL...POSSIBLY LARGER THAN BASEBALLS...AND DAMAGING
STRAIGHT LINE WIND WILL ALSO BE POSSIBLE IN THE RISK AREAS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS...EMERGENCY MANAGEMENT...AND ALL EMERGENCY
RESPONSE AGENCIES ARE ENCOURAGED TO MAINTAIN A HIGH STATE OF
READINESS THROUGHOUT THE EVENING. THE PUBLIC SHOULD REVIEW SEVERE
WEATHER SAFETY PLANS AND BE PREPARED TO TAKE ACTION.
DISCUSSION...
SEVERE THUNDERSTORMS DEVELOPED DURING THE AFTERNOON OVER WESTERN
OKLAHOMA AND BY EARLY EVENING HAD MOVED INTO CENTRAL OKLAHOMA.
A VERY STRONG UPPER-LEVEL STORM SYSTEM WILL MOVE QUICKLY OVER THE
REGION THROUGH TONIGHT. WITH VERY MOIST AND UNSTABLE AIR AHEAD OF
THIS STORM...SIGNIFICANT SEVERE WEATHER WILL CONTINUE INTO THE
EVENING. WITH VERY UNSTABLE CONDITIONS...AND STRONG WINDS AT ALL
LEVELS OF THE ATMOSPHERE...THE ENVIRONMENT WILL SUPPORT LONG-LIVED
SUPERCELLS WITH THE RISK FOR TORNADOES. GIANT HAIL AND DAMAGING
WINDS CAN ALSO BE EXPECTED.
THE RISK OF SEVERE WEATHER WILL CONTINUE WELL INTO THE NIGHT...BUT
SHOULD SHIFT INTO FAR EASTERN OKLAHOMA BY AROUND MIDNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
HIGH WINDS...LOW HUMIDITY... AND WARM TEMPERATURES BEHIND THE DRY
LINE WILL LEAD TO EXTREME WILDFIRE DANGER FOR FAR WESTERN OKLAHOMA
AND ADJACENT PARTS OF NORTH TEXAS THROUGH MID EVENING. A RED FLAG
WARNING IS IN EFFECT. PLEASE REFER TO THE LATEST VERSION OF THIS
PRODUCT FOR MORE INFORMATION.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHERN
OKLAHOMA...BUT THE RISK OF SEVERE WEATHER WILL BE VERY LOW. THERE
ALSO WILL BE A SLIGHT CHANCE OF THUNDERSTORMS IN CENTRAL AND EASTERN
OKLAHOMA FRIDAY AND FRIDAY NIGHT. SOME SEVERE STORMS WILL BE
POSSIBLE.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM WEDNESDAY.In the hours before
Local storm report, May 24, 2:50 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
250 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL HOBART 35.03N 99.09W
05/24/2011 E1.75 INCH KIOWA OK PUBLIC
&&
BAIN/FMLocal storm report, May 24, 3:29 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
329 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TORNADO 2 N CANTON 36.08N 98.59W
05/24/2011 BLAINE OK STORM CHASER
&&
FMLocal storm report, May 24, 3:36 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
336 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL 2 WSW EAKLY 35.30N 98.59W
05/24/2011 E1.75 INCH CADDO OK TRAINED SPOTTER
0333 PM HAIL 5 ESE FAY 35.79N 98.57W
05/24/2011 E3.00 INCH BLAINE OK TRAINED SPOTTER
&&
FMSpecial weather statement, May 24, 3:43 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
343 PM CDT TUE MAY 24 2011
TXZ089-242100-
ARCHER TX-
343 PM CDT TUE MAY 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER COUNTY.
AT 344 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF LAKE KICKAPOO...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3364 9896 3369 9895 3383 9893 3383 9866
3359 9883Special weather statement, May 24, 3:44 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
344 PM CDT TUE MAY 24 2011
OKZ012-019-024-025-027>029-242100-
LOGAN OK-GARFIELD OK-CANADIAN OK-OKLAHOMA OK-CLEVELAND OK-GRADY OK-
MCCLAIN OK-
344 PM CDT TUE MAY 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...CLEVELAND...
GARFIELD...GRADY...LOGAN...MCCLAIN AND OKLAHOMA COUNTIES.
A LINE OF THUNDERSTORMS PRODUCING TORNADOES WILL BE MOVING INTO
CENTRAL OKLAHOMA LATE THIS AFTERNOON.
TIMES OF ARRIVAL AND GREATEST DANGER ARE:
WESTERN SIDES OF THE OKLAHOMA CITY METRO AREA...415-500 PM.
DOWNTOWN OKLAHOMA CITY...445-515 PM.
EDMOND...445-515 PM.
NORMAN AND MOORE...500-545 PM.
ENID...345-415 PM.
CHICKASHA...400-430 PM.
EL RENO...400-430 PM.
CHICKASHA...400-430 PM.
GUTHRIE...445-530 PM.
THESE ARE PLANNING ESTIMATES ONLY. RELY ON TORNADO WARNINGS FOR
NOTIFICATION IN SPECIFIC AREAS.
LAT...LON 3644 9771 3600 9737 3593 9721 3511 9724
3498 9798 3546 9801 3570 9762Special weather statement, May 24, 3:49 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
349 PM CDT TUE MAY 24 2011
OKZ023-242100-
CADDO OK-
349 PM CDT TUE MAY 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR SOUTHERN CADDO COUNTY.
AT 349 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BOONE...MOVING
NORTHEAST AT 45 MPH. A TORNADIC THUNDERSTORM ALSO CONTINUES TO MOVE
ACROSS NORTHERN CADDO COUNTY NEAR HINTON.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3514 9855 3511 9815 3486 9839 3486 9862
3490 9862
CJSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:04 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| May 23, 7:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Logan | 57 min |
| May 23, 7:22 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 53 min |
| May 23, 7:37 PM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan, Major | 3 hr |
| May 23, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 31 min |
| May 23, 7:46 PM CDT | Special Weather Statement | OUN | Logan | 14 min |
| May 23, 8:03 PM CDT | Special Weather Statement | OUN | Logan | 27 min |
| May 23, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Kingfisher, Logan, Major | 63 min |
| May 23, 8:14 PM CDT | Special Weather Statement | OUN | Payne | 31 min |
| May 23, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 43 min |
| May 23, 8:34 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Kingfisher, Logan, Oklahoma | 116 min |
| May 23, 8:48 PM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| May 23, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 46 min |
| May 23, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 48 min |
| May 23, 9:30 PM CDT | Special Weather Statement | OUN | Canadian | 15 min |
| May 23, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Dewey, Kingfisher | 62 min |
| May 23, 9:48 PM CDT | Special Weather Statement | OUN | Lincoln | 27 min |
| May 23, 9:54 PM CDT | Special Weather Statement | OUN | Lincoln | 51 min |
| May 23, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 59 min |
| May 23, 10:03 PM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 27 min |
| May 23, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 46 min |
| May 23, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 31 min |
| May 23, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 65 min |
| May 23, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 29 min |
| May 23, 11:10 PM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan | 3 hr |
| May 23, 11:17 PM CDT | Special Weather Statement | OUN | Logan | 43 min |
| May 23, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 37 min |
| May 24, 4:27 AM CDT | Red Flag Warning | OUN | Beckham, Ellis, Greer, Harmon, Harper, Jackson and 1 more | 18 hr |
| May 24, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 57 min |
| May 24, 2:16 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 59 min |
| May 24, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 65 min |
| May 24, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woods, Woodward | 63 min |
| May 24, 3:00 PM CDT | Tornado Warning | OUN | Blaine, Dewey, Major, Woods | 45 min |
| May 24, 3:06 PM CDT | Tornado Warning | OUN | Blaine, Caddo, Custer | 39 min |
| May 24, 3:07 PM CDT | Tornado Warning | OUN | Caddo, Washita | 53 min |
| May 24, 3:15 PM CDT | Wind Advisory | OUN | Beckham, Blaine, Caddo, Comanche, Cotton, Custer and 13 more | 6 hr |
| May 24, 3:25 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 50 min |
| May 24, 3:40 PM CDT | Tornado Warning | OUN | Alfalfa, Major | 42 min |
| May 24, 3:41 PM CDT | Tornado Warning | OUN | Blaine, Caddo, Canadian | 49 min |
| May 24, 3:42 PM CDT | Tornado Warning | OUN | Blaine, Kingfisher, Major | 48 min |
| May 24, 3:44 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, Logan, Oklahoma | 16 min |
| May 24, 3:49 PM CDT | Special Weather Statement | OUN | Caddo | 11 min |
| May 24, 4:00 PM CDT | Tornado Warning | OUN | Canadian | 45 min |
| May 24, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 42 min |
| May 24, 4:04 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 56 min |
| May 24, 4:09 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 51 min |
| May 24, 4:12 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 63 min |
| May 24, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 32 min |
| May 24, 4:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady | 60 min |
| May 24, 4:35 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Lincoln, Logan, Noble, Payne | 55 min |
| May 24, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 35 min |
| May 24, 4:40 PM CDT | Tornado Warning | OUN | Canadian, Logan, Oklahoma | 65 min |
| May 24, 4:42 PM CDT | Tornado Warning | OUN | Canadian, Grady, Oklahoma | 63 min |
| May 24, 4:50 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 40 min |
| May 24, 4:56 PM CDT | Tornado Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| May 24, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 45 min |
| May 24, 5:03 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 42 min |
| May 24, 5:10 PM CDT | Tornado Warning | OUN | Grady, McClain | 50 min |
| May 24, 5:20 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, McClain, Stephens | 25 min |
| May 24, 5:23 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 37 min |
| May 24, 5:26 PM CDT | Tornado Warning | OUN | Stephens | 49 min |
| May 24, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Lincoln, Logan, Noble, Payne | 63 min |
| May 24, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 31 min |
| May 24, 5:33 PM CDT | Tornado Warning | OUN | Logan, Noble, Payne | 57 min |
| May 24, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Pottawatomie | 60 min |
| May 24, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Garvin | 44 min |
| May 24, 5:48 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 42 min |
| May 24, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Love | 40 min |
| May 24, 5:53 PM CDT | Tornado Warning | OUN | Love | 52 min |
| May 24, 5:55 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 50 min |
| May 24, 5:55 PM CDT | Tornado Warning | OUN | Carter, Garvin, Stephens | 50 min |
| May 24, 5:59 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 61 min |
| May 24, 6:21 PM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 54 min |
| May 24, 6:23 PM CDT | Severe Thunderstorm Warning | OUN | Carter | 52 min |
| May 24, 6:32 PM CDT | Tornado Warning | OUN | Carter, Johnston, Love, Marshall | 28 min |
| May 24, 6:36 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 39 min |
| May 24, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Payne, Pottawatomie | 57 min |
| May 24, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Love | 35 min |
| May 24, 6:51 PM CDT | Tornado Warning | OUN | Johnston, Marshall | 39 min |
| May 24, 6:54 PM CDT | Tornado Warning | OUN | Love | 28 min |
Nearby
Tornado Warnings in Oklahoma, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.